# SDR SIMA20151208003

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,498 hours, 34,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMER LIGHT INOPERATIVE.  R & R LT FWD EXTERIOR EMER LIGHT BULB IAW AMM TASK 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECK FAILED IAW NWRC 645-CMI-02753 FOR CORRECTIVE ACTION.  OPERATIONS CHECKED GOOD AT THIS TIME.
